# SDR 20000728SH007

- Difficulty date: July 17, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Part serial: B6783
- Condition: Cracked
- Location: Mlg
- Component: Mwa Assy, Bendix
- Component part number: 1542511
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATION AROUND BOLT HOLE AREA. (X)
